Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Health question

I have epilepsy and my seizures have gotten bad. I was on Zonegran at one time at I did great on it, but it made me lose weight like crazy. I am debating on going back on it. Any ideas to keep my weight up instead of losing?

Answer Question
 
Anonymous

Asked by Anonymous at 1:33 PM on Feb. 11, 2013 in Health

Answers (10)
  • more calories
    staciandababy

    Answer by staciandababy at 1:39 PM on Feb. 11, 2013

  • How much weight did it make you loose? Unhealthy weight loose?    I wish  I had that side effect with one of my pills I have to take.

    louise2

    Answer by louise2 at 1:41 PM on Feb. 11, 2013

  • I started out at 150 and ended up at 125. I stopped taking it then. It cuts my appetite in half.
    Anonymous

    Comment by Anonymous (original poster) at 1:43 PM on Feb. 11, 2013

  • Eat things with more calories.

    Talk to your doctor. If there is concern about you losing weight, then he/she will be able to help you in a list of foods that would be good for you to eat...high in calories/fat, but still "healthy"
    AllAboutKeeley

    Answer by AllAboutKeeley at 1:45 PM on Feb. 11, 2013

  • I would just take the pills and eat fatier foods. OK it made you weigh 125lbs. How tall are you? I am 5'8". 125 would be really skinny , like I was back in high school.
    louise2

    Answer by louise2 at 3:46 PM on Feb. 11, 2013

  • I am 5'6"
    Anonymous

    Comment by Anonymous (original poster) at 3:51 PM on Feb. 11, 2013

  • Did you go off the seizure medication with your doctor's approval? Typically, this is a dangerous road to travel. If you're having appetite issues, definitely let your doctor know but I'd make sure that you're keeping your seizures under control to the best of your ability.
    Mrs_Prissy

    Answer by Mrs_Prissy at 4:02 PM on Feb. 11, 2013

  • Yes, he took me off because of my appetite. He was wanting to try it again because it seems to be the only medicine that keeps them under control.
    Anonymous

    Comment by Anonymous (original poster) at 4:05 PM on Feb. 11, 2013

  • Maybe those Boost or Ensure shakes? Ask your doctor about those.
    Ballad

    Answer by Ballad at 5:11 PM on Feb. 11, 2013

  • Milk shakes?
    booklover545

    Answer by booklover545 at 5:48 AM on Feb. 12, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN